# SDR SWAA2015030937249

- Difficulty date: January 19, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65C2584151
- Part serial: WN0082
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL 8817 CORRODED AROUND ALL HARDWARE HOLES INTERNAL SKIN.  R & R PANEL IAW EA.
